DOI QR코드

DOI QR Code

ONE-HOMOGENEOUS WEIGHT CODES OVER FINITE CHAIN RINGS

  • SARI, MUSTAFA (Department of Mathematics Yildiz Technical University) ;
  • SIAP, IRFAN (Department of Mathematics Yildiz Technical University) ;
  • SIAP, VEDAT (Department of Mathematical Engineering Yildiz Technical University)
  • Received : 2014.10.14
  • Published : 2015.11.30

Abstract

This paper determines the structures of one-homogeneous weight codes over finite chain rings and studies the algebraic properties of these codes. We present explicit constructions of one-homogeneous weight codes over finite chain rings. By taking advantage of the distance-preserving Gray map defined in [7] from the finite chain ring to its residue field, we obtain a family of optimal one-Hamming weight codes over the residue field. Further, we propose a generalized method that also includes the examples of optimal codes obtained by Shi et al. in [17].

Keywords

linear codes;constant weight codes;gray map;optimal codes

References

  1. E. Agrell, A. Vardy, and K. Zeger, Upper bounds for constant-weight codes, IEEE Trans. Inform. Theory 46 (2000), no. 7, 2373-2395. https://doi.org/10.1109/18.887851
  2. A. Bonisoli, Every equidistant linear code is a sequence of dual Hamming codes, Ars Combin. 18 (1984), 181-186.
  3. A. E. Brouwer, J. B. Shearer, N. J. A. Sloane, andW. D. Smith, A new table of constant weight codes, IEEE Trans. Inform. Theory 36 (1990), no. 6, 1334-1380. https://doi.org/10.1109/18.59932
  4. C. Carlet, One-weight $\mathbb{Z}_4$-linear codes, In J. Buchmann, T. Hoholdt, H. Stichtenoth, and H. Tapia-Recillas, editors, Coding, Cryptography and Related Areas, 57-72, Springer, 2000.
  5. I. Constantinescu and W. Heise, A metric for codes over residue class rings, Probl. Inf. Transm. 33 (1997), no. 3, 22-28.
  6. M. Greferath and E. S. Schmidt, Gray isometries for finite chain rings and a nonlinear ternary (36, $3^{12}$, 15) code, IEEE Trans. Inform. Theory 45 (1999), no. 7, 2522-2524. https://doi.org/10.1109/18.796395
  7. S. Jitman and P. Udomkavanich, The gray image of codes over finite chain rings, Int. J. Contemp. Math. Sci. 5 (2010), no. 9-12, 449-458.
  8. P. J. Kuekes, W. Robinett, R. M. Roth, G. Seroussi, G. S. Snider, and R. S. Williams, Resistor-logic demultiplexers for nano electronics based on constant-weight codes, Nanotechnol. 17 (2006), no. 4, 1052-1061. https://doi.org/10.1088/0957-4484/17/4/035
  9. S. Ling and C. Xing, Coding Theory: A First Course, Cambridge University Press, UK, 2004.
  10. J. van Lint and L. Tolhuizen, On perfect ternary constant-weight codes, Des. Codes Cryptogr. 18 (1999), no. 1-3, 231-234. https://doi.org/10.1023/A:1008314009092
  11. F. J. MacWilliams and N. J. A. Sloane, The Theory of Error-Correcting Codes, North- Holland, Amsterdam, The Netherlands, 1977.
  12. J. N. J. Moon, L. A. Hughes, and D. H. Smith, Assignment of frequency lists in frequency hopping networks, IEEE Trans. Veh. Technol. 54 (2005), no. 3, 1147-1159. https://doi.org/10.1109/TVT.2005.844659
  13. G. H. Norton and A. Salagean, On the structure of linear and cyclic codes over a finite chain ring, Appl. Algebra Engrg. Comm. Comput. 10 (2000), no. 6, 489-506. https://doi.org/10.1007/PL00012382
  14. W. W. Peterson and E. J. Jr. Weldon, Error-Correcting Codes, The MIT Press, USA, 1972.
  15. E. M. Rains and N. J. A. Sloane, Table of constant-weight binary codes, [Online]. Avail- able: http://www.research.att.com/ njas/codes/Andw/
  16. M. Shi, Optimal p-ary codes from one-weight linear codes over $\mathbb{Z}_{p^}m$, Chin. J. Electron. 22 (2013), no. 4, 799-802.
  17. M. Shi, S. Zhu, and S. Yang, A class of optimal p-ary codes from one-weight codes over $\mathbb{F}_p[u]/(u^m)$, J. Franklin Inst. 350 (2013), no. 5, 929-937. https://doi.org/10.1016/j.jfranklin.2012.05.014
  18. D. M. Smith and R. Montemanni, Bounds for constant-weight binary codes with n > 28, [Online]. Available: http://www.idsia.ch/ roberto/Andw29/
  19. J. A. Wood, The structure of linear codes of constant weight, Trans. Amer. Math. Soc. 354 (2002), no. 3, 1007-1026. https://doi.org/10.1090/S0002-9947-01-02905-1

Cited by

  1. A Note on One Weight and Two Weight Projective $\mathbb {Z}_{4}$ -Codes vol.63, pp.1, 2017, https://doi.org/10.1109/TIT.2016.2628408